# SDR AALA201711139003

- Difficulty date: November 11, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 52,606 hours, 24,696 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: D5211084000661
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF ADJUSTMENT DIMENSION B PASSENGER CREW DOOR 831 FINGER OF DOOR DAMPER AT FWD GALLEY AREA.  ADJUSTED THE DIMENSION B PASSENGER CREW DOOR FINGER DAMPER AT FWD GALLEY AREA IAW AMM.
